# SDR ASOA201703101310

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Cracked
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK AT BS 785-847 IS CORRODED.  FABRICATED A NEW SEAT TRACK IAW EC/TC REO 670-53-00-343. REMOVED AND REPLACED CORRODED SEAT RAIL IAW AMM 53-00-49-000, & 400-801-A07.
